David Roberts

Dr David Roberts

Research Associate

School of Mathematical Sciences

Faculty of Engineering, Computer and Mathematical Sciences


Pure mathematician working on geometry and category theory.
See https://thehighergeometer.wordpress.com or https://ncatlab.org/nlab/show/David+Michael+Roberts for more information about my research.

    Expand
  • Journals

    Year Citation
    2021 Nagy, B., & Roberts, D. M. (2021). (Re)constructing code loops. American Mathematical Monthly, 128(2), 151-161.
    DOI
    2021 Roberts, D. M. (2021). Many finite-dimensional lifting bundle gerbes are torsion. Bulletin of the Australian Mathematical Society, 1-16.
    DOI
    2021 Roberts, D. M. (2021). The elementary construction of formal anafunctors. Categories and General Algebraic Structures with Applications, 15(1), 183-229.
    DOI
    2020 Roberts, D. M. (2020). Topological sectors for heterotic M5-brane charges under Hypothesis H. Journal of High Energy Physics, 2020(6), 52-0-52-16.
    DOI Scopus2 WoS1
    2018 Roberts, D., & Vozzo, R. (2018). Smooth loop stacks of differentiable stacks and gerbes. Cahiers de Topologie et Geometrie Differentielle Categoriques, LIX(2), 95-141.
    2018 Roberts, D. (2018). No ancient scottish evidence of fifth platonic solid. Notices of the American Mathematical Society, 65(6), 677.
    2017 Murray, M., Roberts, D., & Wockel, C. (2017). Quasi-periodic paths and a string 2-group model from the free loop group. Journal of Lie Theory, 27(4), 1151-1177.
    Scopus1 WoS1
    2017 Murray, M., Roberts, D., Stevenson, D., & Vozzo, R. (2017). Equivariant bundle gerbes. Advances in Theoretical and Mathematical Physics, 21(4), 921-975.
    DOI Scopus5 WoS5
    2016 Roberts, D. (2016). A bigroupoid's topology (or, Topologising the homotopy bigroupoid of a space). Journal of Homotopy and Related Structures, 11(4), 923-942.
    DOI
    2016 Roberts, D. (2016). On certain 2-categories admitting localisation by bicategories of fractions. Applied Categorical Structures: a journal devoted to applications of categorical methods in algebra, analysis, order, topology and computer science, 24(4), 373-384.
    DOI Scopus1 WoS1
    2016 Roberts, D., & Stevenson, D. (2016). Simplicial principal bundles in parametrized spaces. New York Journal of Mathematics, 22, 405-440.
    2015 Roberts, D. (2015). A topological fibrewise fundamental groupoid. Homology, Homotopy and Applications, 17(2), 37-51.
    DOI Scopus1 WoS1
    2015 Roberts, D. (2015). The weak choice principle WISC may fail in the category of sets. Studia Logica, 103(5), 1005-1017.
    DOI Scopus2 WoS1
    2013 Roberts, D. (2013). The universal simplicial bundle is a simplicial group. The New York Journal of Mathematics, 19, 51-60.
    Scopus1 WoS1
    2012 Roberts, D. (2012). Internal categories, anafunctors and localisations. Theory and Applications of Categories, 26(29), 788-829.
    Scopus11 WoS11
    2012 Murray, M., Roberts, D., & Stevenson, D. (2012). On the existence of bibundles. Proceedings of the London Mathematical Society, 105(6), 1290-1314.
    DOI Scopus2 WoS2
    2008 Roberts, D., & Schreiber, U. (2008). The inner automorphism 3-group of a strict 2-group. Journal of Homotopy and Related Structures, 3(1), 193-245.
    WoS12
    2006 Varghese, M., & Roberts, D. (2006). Yang-Mills theory for bundle gerbes. Journal of Physics A: Mathematical and Theoretical (Print Edition), 39(20), 6039-6044.
    DOI Scopus2 WoS2
    Roberts, D. M., & Schmeding, A. (n.d.). Extending Whitney's extension theorem: nonlinear function spaces.
    Roberts, D. M. (n.d.). The elementary construction of formal anafunctors. Categories and General Algebraic Structures with Applications, 15(1), 183-229.
    DOI
    Roberts, D. M. (n.d.). A Crisis of Identification. Inference: International Review of Science, 4(3).
    DOI
    Roberts, D. M. (n.d.). Substructural fixed-point theorems and the diagonal argument: theme and
    variations.
  • Book Chapters

    Year Citation
    2017 Roberts, D., & Vozzo, R. (2017). The smooth Hom-stack of an orbifold. In D. Wood, J. de Gier, C. Praeger, & T. Tao (Eds.), 2016 MATRIX Annals (Vol. 1, pp. 43-47). Switzerland: Springer, Cham.
    DOI
  • Working Paper

    Year Citation
    Roberts, D. (n.d.). Comments on Mochizuki’s 2018 Report.
    DOI
  • Software

    Year Citation
    2019 Nagy, B., & Roberts, D. (2019). codeloops [Computer Software].
    Expand
  • Other Supervision Activities

    Date Role Research Topic Location Program Supervision Type Student Load Student Name
    2020 - ongoing Principal Supervisor Topos theory The University of Adelaide Honours Full Time Blake Donnelly
  • Position: Research Associate
  • Phone: 83139987
  • Email: david.roberts@adelaide.edu.au
  • Fax: 8313 3696
  • Campus: North Terrace
  • Building: Ingkarni Wardli, floor 6
  • Room: 6 18
  • Org Unit: School of Mathematical Sciences

Connect With Me
External Profiles

Other Links